# SDR HNAA2012042300746

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 58,086 hours, 64,760 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ELEVATOR HORN HEATER CAUTION LIGHT ILLUMINATED IN FLIGHT, IN ICING CONDITIONS, CAUTION LIGHT EXTINGUISHED AT 200 FEET WITH PLUS 11 DEGREES.  R & R BROKEN MATRIX SPLICE BETWEEN 9811P33 PIN TO 3015S2.  GROUND RAN IAW RUNUP MANUAL.  OPS CHECKED GOOD.
